RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 141–143 (Mi tvp694)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Remarks on Uncorrelated Gaussian Dependent Random Variables

O. V. Sarmanov

Moscow

Abstract: Formula (3) of the present paper gives a general example of two uncorrelated Gaussian dependent random variables with non-Gaussian joint distribution. In this formula $\varphi(x)$ is a bounded even real valued function defined on the real line such that $\frac1{\sqrt{2\pi}}\int_{-\infty}^\infty\varphi(x)e^{-x^2/2} dx=0$, $h$ is equal to $\sup_{-\infty<x<\infty}|\varphi(x)|$ and $-1\le\lambda\le1$.

Full text: PDF file (182 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 124–126

Bibliographic databases:

Received: 28.08.1965

Citation: O. V. Sarmanov, “Remarks on Uncorrelated Gaussian Dependent Random Variables”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 141–143; Theory Probab. Appl., 12:1 (1967), 124–126

Citation in format AMSBIB
\Bibitem{Sar67}
\by O.~V.~Sarmanov
\paper Remarks on Uncorrelated Gaussian Dependent Random Variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 141--143
\mathnet{http://mi.mathnet.ru/tvp694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212851}
\zmath{https://zbmath.org/?q=an:0173.20804}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 124--126
\crossref{https://doi.org/10.1137/1112015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp694
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chernyshev K.R., “Statisticheskaya linearizatsiya mnogomernykh stokhasticheskikh sistem po informatsionnomu kriteriyu”, Informatsionno-upravlyayuschie sistemy, 2011, no. 2-51, 68–72  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:245
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019